# SDR UALA2013061804206

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 70,141 hours, 9,814 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Feeder Cable
- Condition: Burned
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENG START, NR 2 ENG GEN DROPPED OFF LINE. FOUND IDG FEEDER CABLE BURNED COMPLETELY THROUGH.  REPLACED FEEDER CABLE FROM IDG UP TO DISCONNECT.  RECONNECTED IDG, RAN ENG IAW JRH, ELECTRICAL SYS CKS NORMAL.
